# SDR UALA2011120206617

- Difficulty date: December 1, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 57,310 hours, 6,723 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR REPORTED IN 1ST CLASS. 3 FLT ATTENDANTS  COMPLAINED OF HYPOXIC SYMPTOMS.  NO COMPLAINTS FROM PAX. CREW TURNED OFF RECIRCULATION FANS.  CONSULTED FIM 2100 TASK 8-10, ENGINES, APU, PACK BAYS CHECKED, NO OIL LEAKS FOUND.  CARGO BAY AND GALLEY EQUIPMENTS CHECKED NORMAL.  OPERATE INDIVIDUAL ENGINES OR APU WITH ALL RECIRCULATION FANS AND A/C PACKS ON CONFIRMED NO ODOR IN CABIN.  FOLLOWED FIM 2100 TASK SUP PROCEDURE 4 RESULT SATISFACTORY.
